# SDR 2009FA0000432

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: General aviation
- Aircraft: N769DB
- Make and model: Cessna 182Q
- Aircraft serial: 18267001
- Aircraft time: 1,168 hours
- Engine: Cont O470*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EQUIPPED WITH STOL CANARDS. FOUND BOTH INBD CANARD ELEVATOR RIBS CRACKED AT ALL BOLT HOLES.  BOTH ELEVATORS RETURNED TO MFG FOR MODIFICATIONS AND REPAIRS.
